MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving an mrh insert was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: not performed as no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been one similar event for the lot referenced.There have been no other similar event for sterile lot referenced.Conclusion: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.The following devices were also listed in this report: cat# 64812130; mrhk bumper insert - neutral: lot# lle974; cat# 64812140; mrhk tibial sleeve; lot# llb243; cat# 64952105; gmrs small femoral bushing; lot# lky643; qty 2; cat# 64952115; gmrs small axle; lot# ctd72125; cat# unknown; unknown gmrs extension piece; lot# unknown; cat# 5549-a-130; triathlon sym cone aug sz c; lot# p57e1; cat# 64813111; mrh tibial b/plt keel sml 2; lot# pxh9a; cat# 64786600; ti dur reg fluted stem 10x80mm; lot# 0101166; cat# 64952020; gmrs dist fem comp sml r 65mm; lot# pxp2l; cat# 64812100; mrh tib rot comp xs-xl; lot# 185970.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's right knee was revised.As reported: "pt.Presented with clinical signs of infection.Dr.Performed an ¿extensive i&d¿ and swap of some gmrs/mrh components.No complaints filed against the components themselves, no further info available." bushings, inserts, sleeve and axle (implanted (b)(6) 2022), and an extension piece (implant date unknown) were revised.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: cat# 64812130; mrhk bumper insert - neutral: lot# lle974 cat# 64812140; mrhk tibial sleeve; lot# llb243 cat# 64952105; gmrs small femoral bushing; lot# lky643; qty 2 cat# 64952115; gmrs small axle; lot# ctd72125 cat# 64956040; gmrs extension piece 40mm; lot# uxssu cat# 5549-a-130; triathlon sym cone aug sz c; lot# p57e1 cat# 64813111; mrh tibial b/plt keel sml 2; lot# pxh9a cat# 64786600; ti dur reg fluted stem 10x80mm; lot# 0101166 cat# 64952020; gmrs dist fem comp sml r 65mm; lot# pxp2l cat# 64812100; mrh tib rot comp xs-xl; lot# 185970.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience reported event: an event regarding infection involving an mrh insert was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: not performed as no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been one similar event for the lot referenced.There have been no other similar event for sterile lot referenced.Conclusion: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided. additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
2018315000
MDR Report Key17122886
Report Number0002249697-2023-00664
Device Sequence Number15067384
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number6481-3-213
Device Catalogue Number64813213
Device Lot NumberLKY021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient SexMale